Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i1.30
pages 19-27

On Substantiation of the Proportional Navigation Method in the Simple Pursuit Problem

Alexey P. Ignatenko
Institute of Software Systems of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine

RÉSUMÉ

The method of proportional navigation in the simple pursuit problem in n-dimensional space is studied. Interconnection of the method with methods of parallel pursuit and pursuit path is investigated. A parametric equation describing all mentioned pursuit methods is formulated. The resolving function of the proportional navigation method is introduced and substantiated. Boundedness of time of the family of proportional navigation methods is proved.


Articles with similar content:

Synthesis of Robustly Optimal Multidimensional Control Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
APPLICATION OF THE BIORTHOGONALIZATION VECTORS PROCEDURE TO APPLIED STRENGTH PROBLEMS
TsAGI Science Journal, Vol.48, 2017, issue 5
Julian Fedotovich Yaremchuk
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Attainability Domains for Linear and Some Classes of Nonlinear Discrete Systems and Their Control
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Alexander B. Kurzhanski, Vsevolod M. Kuntsevich